Claritin® Tablets, Claritin® Rapid Dissolve, Claritin® Liquid Capsules and Kids Syrup all have the same active ingredient: loratadine (an antihistamine ). The inactive ingredients differ in each form. We offer a variety of forms depending on your age and preference.
Claritin® Allergy + Sinus contains two active ingredients: loratadine (an antihistamine) and pseudoephedrine (a nasal decongestant ).
*Bayer Inc. cannot guarantee that an excipient of, or chemical used in the manufacture of this product has not come into contact with this ingredient at some stage. Therefore, we cannot guarantee that this product is completely free of this ingredient.